# SDR UALA2013040802331

- Difficulty date: April 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 60,775 hours, 23,088 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Missing
- Location: Panels
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PERSISTENT LOW VIBRATION IN ALL PHASES OF FLT FELT & HEARD IN COCKPIT & MID-CABIN.  DURING INSPECTION, FOUND TWO AREAS OF SEAL AND SEALANT MISSING FROM PANELS 191AT AND 191BT.  REPLACED SEAL IAW MM.
